Title: The solution of coupled fractional neutron diffusion equations with delayed neutrons

Authors: T. Sardar, S. Saha Ray, R.K. Bera, B.B. Biswas, S. Das

Addresses: Department of Mathematics, Heritage Institute of Technology, Anandapur, P.O. East Kolkata Township, Kolkata-700107, India. ' Department of Mathematics, Heritage Institute of Technology, Anandapur, P.O. East Kolkata Township, Kolkata-700107, India. ' Department of Mathematics, Heritage Institute of Technology, Anandapur, P.O. East Kolkata Township, Kolkata-700107, India. ' Reactor Control Division, Bhaba Atomic Research Centre, Trombay, Mumbai-400085, India. ' Reactor Control Division, Bhaba Atomic Research Centre, Trombay, Mumbai-400085, India

Abstract: The distribution of the neutron population in a nuclear reactor is described by using transport equations. One possible solution of the fractional neutron transport equation is given by the fractional neutron diffusion equation. This paper presents the application of an analytical approximation method for the solution of one group of fractional neutron diffusion equations with one group of delayed neutrons.

Keywords: neutron diffusion equations; neutron flux; Adomian decomposition method; delayed neutrons; nuclear reactors; transport equations; nuclear energy; nuclear power.

DOI: 10.1504/IJNEST.2010.030552

International Journal of Nuclear Energy Science and Technology, 2010 Vol.5 No.2, pp.105 - 113

Available online: 21 Dec 2009 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article